# SDR TRBA2007119

- Difficulty date: December 29, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 26,540 hours, 26,123 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3011210
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR STAIRLIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB.
